# SDR HEEA0015982

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Engine: Ge CT72A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5044T08P11
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW POWER ENGINE BLEED VALVE MALFUNCTIONED.
